# SDR AWXA200200181

- Difficulty date: February 8, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 30,544 hours, 12,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D533723232000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - C - DURING C-08 CHECK TOOLING HOLES AT FR 38-40 LT TO RT WERE FOUND TO BE OVERSIZED.  COLD EXPANDED THE HOLES PER SRM 51-48-00, MAINTENANCE DRILLED HOLES TO APPLICABLE DIAMETER, COUNTERSUNK HOLES TO A MAXIMUM OF 0.4MM, INSTALLED FASTENERS NAS1241AD8, AND MILLED RIVET HEADS FLUSH.  REPAIR PERFORMED IAW AWA ER 26-5310-02045-JS1, DEVIATION 5.
